# SDR 03FDEA01543

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 50,349 hours, 41,661 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WHEN THE GEAR HANDLE WAS PUT UP THE GEAR CAME UP NORMAL THE RED   GEAR DOOR LIGHT STAYED ON, GREEN GEAR LIGHTS OFF AND S/O PANEL ALL LIGHTS   SHOWED NORMAL. CYCLE GEAR ONCE SAME INDICATION. PULLED GEAR INDICATION CB'S AND   RECYCLED GEAR NORMAL INDICATION RECYCLE GEAR AGAIN AND NORMAL INDICATION AGAIN.  DURING THE FLIGHT, A/C FLEW NORMAL AS IF GEAR AND DOORS WERE UP IVEN WHEN DOOR   LIGHT REMAINED ON.
